# SDR AALA201712229012

- Difficulty date: December 19, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 15,048 hours, 2,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JOBCARD 33C22033002, EMERGENCY POWER SUPPLY UNIT BATTERY AT 2L FAILED TEST. REPLACED THE BATTERY IAW AMM 33-51-38.
